Medication use and the risk of Stevens-Johnson syndrome or toxic epidermal necrolysis.

@article{Roujeau1995MedicationUA,
  title={Medication use and the risk of Stevens-Johnson syndrome or toxic epidermal necrolysis.},
  author={J. Roujeau and J. Kelly and L. Naldi and B. Rzany and R. Stern and T. Anderson and A. Auquier and S. Bastuji‐Garin and O. Correia and F. Locati},
  journal={The New England journal of medicine},
  year={1995},
  volume={333 24},
  pages={
          1600-7
        }
}
BACKGROUND Toxic epidermal necrolysis and Stevens-Johnson syndrome are rare, life-threatening, drug-induced cutaneous reactions. We conducted a case-control study to quantify the risks associated with the use of specific drugs. METHODS Data were obtained through surveillance networks in France, Germany, Italy, and Portugal. Drug use before the onset of disease was compared in 245 people who were hospitalized because of toxic epidermal necrolysis or Stevens-Johnson syndrome and 1147 patients… Expand
693 Citations
Stevens-Johnson syndrome and toxic epidermal necrolysis: assessment of medication risks with emphasis on recently marketed drugs. The EuroSCAR-study.
  • 713
Causative Drugs of Stevens‐Johnson Syndrome and Toxic Epidermal Necrolysis in Israel
  • 5
Clinical risk management of Stevens–Johnson syndrome/toxic epidermal necrolysis spectrum
  • 34
Toxic epidermal necrolysis and Stevens-Johnson syndrome.
  • 11
  • PDF
...
1
2
3
4
5
...